# SDR MWEA97677

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59113581
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND CORROSION LT WING AFT SPAR UP TANG.  MTC REPAIRED IAW DAC DRWG 5911358 AND TELEX SVC-MSP-0300/GLP 10 MAR 97.
